# SDR DXTA2024122301594

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0180
- Aircraft time: 5,932 hours, 3,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006982
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3 EMERGENCY LIGHT OVERHEAD AND FLOOR AISLE, TOE KICK LIGHT, ARE INOPERATIVE ON THE EMERGENCY LIGHTING BATTERY. THE EMERGENCY LIGHT BATTERY RECHARGE PROCEDURE WAS COMPLETED AND SEAT 3 EMERGENCY LIGHTS ARE STILL INOPERATIVE. ARRIVED AT AC AND TURNED ON EMER LIGHTS, WAS ABLE TO DUPLICATE FAULT. SEAT #3 READING LIGHT AND PATH LIGHT DO NOT TURN ON. ALL OTHER EMER LIGHTS WORKED AS THEY SHOULD, AFTER CHARGING THE EMER BATTERY AND PERFORMING OPS CHECKS OF THE READING LIGHT AND PATHWAY FIGHT, T/S AND FOUND THAT THE #2 EMER LIGHT BATT IS DEFECTIVE, GAINED ACCESS BY REMOVING #3 CABIN SEAT. REMOVED DEFECTIVE #2 EMER BATT P/N: CBS28-1 S/N: 006982 AND INSTALLED REPAIRED BATTERY P/N: CBS28-1 S/N: 4521M IN REF TO CE-680A MM 33-50-06. EMERGENCY LIGHTS OP'S CHECKED GOOD. CLOSED ALL OPENED ACCESS, REINSTALLED SEAT AND RETURNED AIRCRAFT TO INITIAL CONFIGURATION.
